A model of quantitative estimate of marine biogeographic provinciality - a case study of the permian marine biogeographic provincialism

Shi, Guang 1996, A model of quantitative estimate of marine biogeographic provinciality - a case study of the permian marine biogeographic provincialism, Acta geologica sinica, vol. 70, no. 4, pp. 359-360.


Title A model of quantitative estimate of marine biogeographic provinciality - a case study of the permian marine biogeographic provincialism
Author(s) Shi, GuangORCID iD for Shi, Guang orcid.org/0000-0002-5126-4036
Journal name Acta geologica sinica
Volume number 70
Issue number 4
Start page 359
End page 360
Total pages 2
Publisher Chinese Geological Society
Place of publication Beijing, China
Publication date 1996-12-01
ISSN 0001-5717
Language eng
Field of Research 04 Earth Sciences
HERDC Research category CN.1 Other journal article
Copyright notice ©[1996, Chinese Geological Society]
Persistent URL http://hdl.handle.net/10536/DRO/DU:30100334

Document type: Journal Article
Collection: School of Life and Environmental Sciences
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 15:24:45 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.